Welcome to this board! It is always good to meet new people and to exchange experiences and ideas.
I am on Soriatane since 1990. I was ca. 16 years old when I started. I did indeed gain a lot of weight, approx. 50 pounds within 9 years. But I have lost the same 50 pounds within 2 years and I am the same weight for about 3 years. My conclusion for myself (might be different in your case) that the weight gain was not related to Soriatane as I am still taking it.
Below the link to the product information of Roche. According to their studies, about 1-10% have experienced increased appetite. But about 1-10% also experienced anorexia! Less than 1% experienced weight gain. They say that these side effects might not be related to the drug. http://www.rocheusa.com/products/soriatane/pi.pdf
It would be interesting to hear the experiences of others regarding Soriatane and weight gain / loss.
All the best,